Aarhus University Seal / Aarhus Universitets segl

Bounding the derived length of a solvable group: an improvement on a result by Gluck

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Tobias Kildetoft, Denmark
Original languageEnglish
JournalCommunications in Algebra
Volume40
Issue5
Pages (from-to)1856-1859
Number of pages4
ISSN0092-7872
DOIs
Publication statusPublished - 2012

    Research areas

  • character degrees, derived length, solvable groups

See relations at Aarhus University Citationformats

ID: 45804000